# SDR FDEA201206282395

- Difficulty date: June 28, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,346 hours, 29,925 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651634368
- Condition: Corroded
- Location: Bs 1050 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 1050, BETWEEN STRINGER 30 AND 29R.  CUT OUT DAMAGED AREA OF BS 1050 SHEAR TIE IAW SRM 53-10-4 FIG 15.   FABRICATED SHEAR TIE REPAIR ANGLE IAW SRM 53-10-4 FIG 15 REV 103.  INSTALLED REPAIR  IAW SRM 51-30-2 AND 53-10-4 FIG 15.
